# SDR VNAA0311006

- Difficulty date: November 16, 2003
- Submitted: December 12, 2003
- Operation: Air carrier
- Aircraft: N463PS
- Make and model: Dorner DO328100
- Aircraft serial: 3087
- Aircraft time: 12,251 hours, 11,807 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Failed
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, THE CREW RECEIVED A LAV SMOKE CAS MESSAGE.  THE FLIGHT ATTENDANT INSPECTED THE LAV AND THERE WAS NO SMOKE OR EVIDENCE OF FIRE OR SMOKE.  UPON ARRIVAL, MAINTENANCE INSPECTED AND DEFERRED THE LAV SMOKE DETECTOR IN ACCORDANCE WITH 26-4 CODE C, MAINTENANCE FUNCTION WAS COMPLIED WITH.
